Mevalonate Pathway Disruption - Cholesterol Support

Cholesterol Support
8,455 members2,406 posts

Mevalonate Pathway Disruption

Hidden
Hidden
28 Replies

Statins work by disrupting the mevalonate pathway, of which CoQ10 is a part. Not surprising there are so many adverse effects. "How statin drugs really lower cholesterol & kill you one cell at a time"

zoeharcombe.com/2013/10/how...

28 Replies
oldestnewest
HiddenThis reply has been deleted
Hidden
Hidden
in reply to Hidden

You stalking me now?

2 likes
Reply
Hidden
Hidden
in reply to Hidden

Do you represent the pharmaceutical industry in any way?

2 likes
Reply
Hidden
Hidden
in reply to Hidden

She has a PhD, I don't, do you?

2 likes
Reply
Hidden
Hidden
in reply to Hidden

Any comments about the mevalonate pathway information or are you just stalking people who post useful information that patients are entitled to know about?

How's your reports of naughty people to HealthUnlocked coming along?

2 likes
Reply
Hidden
Hidden
in reply to Hidden

That wcrf article is non existent so how have you just found it?

2 likes
Reply
Hidden
Hidden
in reply to Hidden

Sell stuff on the internet, oh my goodness me I've never known of anyone do that before!

2 likes
Reply
HiddenThis reply has been deleted
HiddenThis reply has been deleted
Leajayse
Leajayse
in reply to Hidden

Really? I took Simvastatin 40g briefly until the muscle pains and then stopped. That was in 2011. Since then I have lost nearly six stone and it's relentless and I look like a Belsen inmate. I also took CQ10 and still lost the weight. Now could someone tell me why, in English I can understand?

1 like
Reply
Hidden
Hidden
in reply to Hidden

I'll educate myself through people with a PhD over your nonsense any day!

2 likes
Reply
HiddenThis reply has been deleted
Hidden
Hidden
in reply to Hidden

Get lost, stop stalking me!

2 likes
Reply
HiddenThis reply has been deleted
Hidden
Hidden
in reply to Hidden

If you have nothing to add about the mevalonate pathway stop stalking me with your nonsense!

1 like
Reply
Londinium

Hi Dyksee,

As you most probably know, Prof. Zoe Harcombe was an Expert Witness in the trial of Prof. Tim Noakes... a trial which Prof. Noakes and his team won. 🖖🏻

2 likes
Reply
Hidden
Hidden
in reply to Londinium

I did know that but not seen vid, ta!

The stalker will be along in a moment to discredit your post no doubt :(

2 likes
Reply
HiddenThis reply has been deleted
Hidden
Hidden
in reply to Hidden

Right on cue!

3 likes
Reply
HiddenThis reply has been deleted
Hidden
Hidden
in reply to Hidden

Stop stalking me!

3 likes
Reply
Hidden
Hidden
in reply to Londinium

Wow, what an attempt to try and destroy someone's reputation. I had little idea of the true ins and outs of this 'trial' from just reading the snippets I saw.

LCHF is one of the best lifestyle changes I've ever made, maybe I'm lucky that I had type 2 diabetes. I'd never have thought about LCHF otherwise. It was reading Ms Harcombe & Prof Noakes' stuff that introduced me to low carb as a cure for the type 2.

Whether cholesterol lowering meds caused the diabetes or not I'll probably never know.

Thanks for posting the vid :)

3 likes
Reply
KatyB
KatyB
in reply to Hidden

Yes, statins can cause diabetes. A letter from my GP reads as follows:-

There are 2 points to bear in mind when taking the medication ie Statins.

1 There is a very small risk of increasing your chance of diabetes, this is significantly outweighed by your reduction in cardiac risk.

2 Approximate 1 in 30 of the patients I see experience muscle pain with the medication, if so, the medication should be discontinued and an alternative medication or a lower dose usually solves this problem.

In other words, statins can damage the liver, a major organ. I chose not to take statins.

3 likes
Reply
Londinium
Londinium
in reply to KatyB

Unfortunately, besides the potential to cause/exacerbate liver damage and muscle damage, they can also cause/exacerbate cataract, cancer, dementia, cardiovascular disease, erectile dysfunction, etc. ☹️

2 likes
Reply
Hidden
Hidden
in reply to Londinium

I'm no Dr or nothing but giving drugs that cause myositis to someone who nearly died from dermatomyositis and then ignoring or dismissing that patient when they start having derma tomyositis like symptoms is not healthcare imho!

It's pharmaceutical and greed led healthcare and totally unethical imho :(

1 like
Reply

You may also like...